| Model Number |
N/A |
| Medical Device Problem Code |
Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the introducer not breaking away as anticipated to expose the catheter.Proceeded to cut the introducer with a scalpel to finish procedure.Power flushed the line and inspected the exposed catheter prior to inserting to verify its functionality and visualized no issues with the catheter itself.No patient impact.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a defective micro introducer sheath is confirmed; the cause was determined to manufacturing related.One photograph of a micro introducer was returned for evaluation.An initial visual observation of the photograph showed two sheath halves of a split micro introducer with a small orange ring of plastic retained on one of the halves; indicating an improper break.No other observations were noted concerning a reasoning behind the improper break.Use residue was noted on the device.The distinguishing features in the returned photograph of the device indicate the root cause of the issue is likely manufacturing related.A capa has been opened to address this issue.This complaint will be recorded for future trending and monitoring purposes.